Článek v časopise Publikováno 2020
Recurrence of surgically treated parasagittal meningiomas: a meta-analysis of risk factors
Acta Neurochirurgica 162(9), 2165-2176 (2020)
- 2020 Rok
- 32333274 PMID
Citace publikace
BALIK, V., P. KOUŘILOVÁ, I. SULLA, J. VRBKOVÁ, J. SROVNAL, M. HAJDÚCH, K. TAKIZAWA: Recurrence of surgically treated parasagittal meningiomas: a meta-analysis of risk factors. Acta Neurochirurgica. 2020, 162(9), 2165-2176, ISSN: 0001-6268, PMID: 32333274.
Podrobnosti
- ISSN
- 0001-6268